July 6, 2017 at 3:58 am #5835
I am not sure when it started but I am having problems with my memory. I just completed my treatment today. I told the Tech I was having memory problems the last couple weeks and all she said was, I have not heard of that before. I got real scared when I could not remember my height, what year it is and the name of my daughter-in-law among other things. I went through ECT in 2001 and lost a lot of my memory which I have still not recovered from. Anybody else having memory problems?July 6, 2017 at 3:48 pm #5837
Memory loss is not one of the identified side effects of TMS. In fact a couple of years ago there was a wave of medical students who underwent TMS before finals because of the increase clarity in thinking and cognition that results from treatment. One quick thought to keep in mind is that if TMS works for you, when your depression lifts, other issues that were previously buried, now surface. It is not necessarily a cause and effect situation resulting from TMS, but an uncovering of other issues that cause the difficulties you are experiencing. There is a lot of information on line about TMS that you could research.
Not sure what TMS system your doctor administered treatments with, but I know, if it was NeuroStar you could get on their website as it does contain a lot of information and see if it addresses your concerns.
ColleenJuly 24, 2017 at 4:33 pm #5851
To echo colleencasey, memory loss is not an identified side effect of TMS Therapy. Definitely feels like something worth exploring with your doctor, as TMS Therapy should not be causing this issue, and it’s important to rule out any potential causes.September 9, 2017 at 11:16 am #5882
Memory problems can add frustrations to our daily lives and it is not only frustrating, it is frightening. One of my friends was dealt with memory problem. He tried everything to recover from this problem but did not get the right treatment. Finally his family shifted him to a memory care suites NJ where specialized care has been provided to all.
You must be logged in to reply to this topic.